# SDR ASOA2013082108885

- Difficulty date: July 14, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,357 hours, 16,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REMOVED DAMAGED PART 1 IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND DEBURRED NEW DRAG ANGLE AND SPLICES IAW SRM 51-40-056-001-001-A01 ALSO 51-40-11-001-001-A01.
